Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 19, NWS Milwaukee, WI

June 19, 2009Iowa County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 19, 2009, 12:29 AM CDT for Iowa County, Wisconsin. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2009, 12:29 AM CDT (05:29 UTC)
Expired
Jun 19, 2009, 1:05 AM CDT
In force
36 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

County Iowa County, WI

The radar

The La Crosse radar (KARX), 113 km from the middle of the area, began a volume at 05:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 8:58 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 5.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2009-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4835 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2009-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 376 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4835 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
998 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
376 m²/s²
0-3 km storm-relative helicity
430 m²/s²
Significant tornado parameter
7.1
Supercell composite
59.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 190529
SVRMKX
WIC049-190630-
/O.NEW.KMKX.SV.W.0019.090619T0529Z-090619T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1229 AM CDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL AND NORTHERN IOWA COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 130 AM CDT

* AT 1228 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 15 MILES
  WEST OF BLACKHAWK LAKE RECREATION AREA...OR 23 MILES SOUTHWEST OF
  RICHLAND CENTER...AND WAS MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BLACKHAWK LAKE RECREATION AREA BY 1255 AM CDT...
  GOVERNOR DODGE STATE PARK AND 4 MILES NORTH OF DODGEVILLE BY 120   
  AM CDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4316 9043 4314 8999 4289 9008 4292 9043
TIME...MOT...LOC 0528Z 277DEG 28KT 4307 9067

$$

BORGHOFF/FRANKS
2 follow-up statements
000 
WWUS53 KMKX 190537
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1237 AM CDT FRI JUN 19 2009

WIC049-190630-
/O.CON.KMKX.SV.W.0019.000000T0000Z-090619T0630Z/
IOWA WI-
1237 AM CDT FRI JUN 19 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT 
FOR CENTRAL AND NORTHERN IOWA COUNTY...

AT 1236 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED
10 MILES WEST OF HIGHLAND...OR 21 MILES SOUTHWEST OF RICHLAND
CENTER...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
HIGHLAND AND BLACKHAWK LAKE RECREATION AREA BY 100 AM CDT...
BLACKHAWK LAKE REC AREA BY 110 AM CDT...
GOVERNOR DODGE STATE PARK BY 125 AM CDT...
DODGEVILLE BY 125 AM CDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO 
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4316 9043 4314 8999 4289 9008 4292 9043
TIME...MOT...LOC 0537Z 274DEG 24KT 4307 9057

$$

WOOD
000 
WWUS53 KMKX 190605
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
105 AM CDT FRI JUN 19 2009

WIC049-190615-
/O.CAN.KMKX.SV.W.0019.000000T0000Z-090619T0630Z/
IOWA WI-
105 AM CDT FRI JUN 19 2009

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL IOWA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER 
APPEARES TO BE SEVERE...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH 
THIS THUNDERSTORM.

LAT...LON 4316 9043 4314 8999 4289 9008 4292 9043
TIME...MOT...LOC 0605Z 274DEG 24KT 4306 9032

$$

BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 8:49 PM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, Jun 18, 8:49 PM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
849 PM CDT THU JUN 18 2009

.UPDATE...

LATEST RUC CONTINUES TO INCREASE EQUIVALENT POTENTIAL TEMPERATURE
ADVECTION...AND MOISTURE TRANSPORT AS 850 MB WINDS INCREASE
BETWEEN 01 AND 06Z.  STRONG CAP GRADUALLY WEAKENS AFTER 02Z.
0-6 KM BULK SHEAR INCREASES TO AROUND 60 KNOTS. UPPER LEVEL JET
INCREASES. WE ARE IN LEFT EXIT REGION INITIALLY...BUT EXIT REGION
PUSHES EAST BY MIDNIGHT.

LATEST RADAR SHOWS MAINLY ACCAS TYPE ECHOES WEST AND SOUTH OF
LA CROSSE INCREASING IN COVERAGE AND INTENSITY IN RESPONSE TO THE
ABOVE TRENDS.

RUC SOUNDINGS NEAR LONE ROCK AT 04Z SHOW CAPE AROUND 2600
J/KG...EHI AROUND 7 AND BRN AROUND 16...INDICATIVE OF DEVELOPING
SEVERE POTENTIAL INCLUDING A TORNADO POSSIBILITY. HOWEVER CAP IS
STILL AN ISSUE WITH CIN OF 91 J/KG. CAPE RISES TO 3000 J/KG BY
06Z WITH BRN AT 36.

THE INCREASE IN INSTABILITY OCCURS DURING THE EARLY MORNING OVER
SOUTHEAST WISCONSIN. AS A RESULT SEVERE POTENTIAL CONTINUES AS THE
NIGHT GOES ON.

&&

HENTZ

.PREV DISCUSSION... /ISSUED 308 PM CDT THU JUN 18 2009/

TONIGHT...SOME OF THE MESOSCALE MODELS SUGGEST A CONVECTIVE
COMPLEX DEVELOPS THIS EVENING IN NORTHERN IA AND SOUTHERN MN AREA
WHICH HAS RECOVERED FROM MORNING CONVECTION AND IS FOUND AT NOSE OF
850 JET. THESE MODELS THEN MOVE THIS COMPLEX...WITH SHORT
EMBEDDED LINES AND PERHAPS SOME SUPERCELLS...EAST THROUGH SOUTHERN
WI DURING THE OVERNIGHT HOURS. WOULD EXPECT SEVERE WEATHER GIVEN
VERTICAL WIND SHEAR...CAPE...AND MOISTURE.

FRIDAY...LOW PRESSURE MOVING EAST THRU WI AND SURFACE TROUGH SHOULD BE
ENOUGH...ALONG WITH LEFTOVER MOISTURE...TO RESULT IN MORE ROUNDS
OF SHOWERS AND STORMS. SEVERE STORMS NOT OUT OF THE QUESTION.

SATURDAY...WEAK HIGH BUILDS OVER NORTHERN PLAINS AS WEAK CYCLONIC
SURFACE FLOW PREVAILS OVER WISCONSIN WITH DRIER AIR FEEDING IN.
HIGH PRESSURE RIDGE FOR SATURDAY NIGHT.

SUNDAY/MONDAY...WEAK SHORT WAVE ALOFT AND SOME RETURN WARM AIR
ADVECTION MAY RESULT IN SOME AFTERNOON AND NIGHTTIME
CONVECTION...POSSIBLY CONTINUING INTO MONDAY.

TUESDAY/WEDNESDAY...SURFACE HIGH PRESSURE MOVES ACROSS THE GREAT
LAKES REGION.

WEDNESDAY NIGHT/THURSDAY...ANOTHER ROUND OF CONVECTION WITH
ANOTHER SURFACE FRONT AND UPSTAIRS SUPPORT.

AVIATION...RAIN SHOWERS WEAKENED AS THEY CROSSED INTO SOUTHEAST
WISCONSIN TODAY...LEAVING ONLY MID AND HIGH LEVEL CLOUDS...WITH VFR
CONDITIONS PREVAILING. CLOUDS CONTINUE TO CLEAR WEST TO EAST...WITH
VFR CONDITIONS EXPECTED INTO EARLY EVENING. SHOWERS AND STORMS WILL
DEVELOP TO THE WEST LATER THIS AFTERNOON AND INTO THE EVENING...WITH
CONVECTION MOVING INTO SOUTHEAST WISCONSIN LATER THIS EVENING.
TIMING OF THUNDERSTORM ACTIVITY WILL NOT BE KNOWN UNTIL LATER AFTER
CONVECTION HAS DEVELOPED. FOR NOW...EXPECTING STORMS LATE THIS
EVENING INTO EARLY TONIGHT...WITH MVFR CIGS AND VISBYS LIKELY WITHIN
THE SHOWERS AND STORMS...AND POSSIBLY IFR CONDITIONS IN THE
STRONGEST STORMS.

EXPECT A RETURN TO VFR CONDITIONS LATER TONIGHT AFTER THE STORMS
MOVE THROUGH...EXCEPT NEAR LAKE MICHIGAN WHERE ONSHORE FLOW COULD
ADVECT SOME FOG INLAND UNTIL WINDS SHIFT SOUTHWEST IN THE MORNING.
SHOWERS AND STORMS WILL POSSIBLE AGAIN ON FRIDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...06
AVIATION/MARINE...06
Hazardous weather outlook, Jun 18, 8:18 PM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
818 PM CDT THU JUN 18 2009

WIZ046-047-051-052-056>060-062>072-192045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
818 PM CDT THU JUN 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTH OF A LINE
FROM MARKESAN TO MILWAUKEE...AND A SLIGHT RISK OF SEVERE
THUNDERSTORMS NORTH OF THAT LINE. LOW PRESSURE AND A WARM FRONT IS
APPROACHING SOUTHERN WISCONSIN THIS EVENING AND WILL MOVE EAST
ACROSS SOUTHERN WISCONSIN TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED
THIS EVENING AND TONIGHT. WIDESPREAD DAMAGING WINDS ARE POSSIBLE IN
ADDITION TO VERY LARGE HAIL AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FRIDAY ALONG AND
SOUTH OF A LINE FROM LONE ROCK TO MILWAUKEE...WITH A SLIGHT RISK
FURTHER NORTH...AS ANOTHER LOW PRESSURE AREA AND COLD FRONT MOVE
ACROSS THE REGION.

SMALL CHANCES OF THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY AND
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT AND AGAIN FRIDAY AFTERNOON
AND EVENING.

LMZ643>646-192045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
818 PM CDT THU JUN 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTH OF
MILWAUKEE...AND A SLIGHT RISK OF SEVERE THUNDERSTORMS FURTHER NORTH.
LOW PRESSURE AND A WARM FRONT IS APPROACHING SOUTHERN WISCONSIN THIS
EVENING AND WILL MOVE EAST ACROSS SOUTHERN WISCONSIN TONIGHT. SEVERE
THUNDERSTORMS ARE EXPECTED THIS EVENING AND TONIGHT. WIDESPREAD
DAMAGING WINDS ARE POSSIBLE IN ADDITION TO LARGE HAIL.

AREAS OF FOG MAY RETURN OVER LAKE MICHIGAN DUE TO MILD AND MOIST
AIR FLOWING OVER THE COOL WATERS OF LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FRIDAY SOUTH OF
MILWAUKEE...WITH A SLIGHT RISK FURTHER NORTH...AS ANOTHER LOW
PRESSURE AREA AND COLD FRONT MOVE ACROSS THE REGION.

THUNDERSTORMS WILL BE POSSIBLE AGAIN ON MONDAY.

BORGHOFF
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 19, 12:09 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1209 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 AM     HAIL             3 SW RIDGEWAY           42.97N 90.03W
06/19/2009  E1.00 INCH       IOWA               WI   AMATEUR RADIO

            ALSO ENTIRE GROVES OF TREES REPORTED DOWN IN THIS AREA.

&&

LAMERS
Local storm report, Jun 19, 12:13 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1213 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HAIL             MINERAL POINT           42.86N 90.18W
06/19/2009  E1.75 INCH       IOWA               WI   LAW ENFORCEMENT

&&

CEO
Local storm report, Jun 19, 12:16 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1216 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HEAVY RAIN       WEST ALLIS              43.01N 88.03W
06/19/2009  M1.03 INCH       MILWAUKEE          WI   TRAINED SPOTTER

            1.03 INCHES OF RAIN FALLEN IN THE LAST HOUR...WATER
            OVERRUNING STREET CURBS

&&

CEO
Local storm report, Jun 19, 12:20 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1220 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     HEAVY RAIN       BLUE MOUNDS             43.02N 89.83W
06/19/2009  M1.10 INCH       DANE               WI   TRAINED SPOTTER

            1.1 INCHES MEASURED IN LAST 15 MINUTES

&&

CEO
Local storm report, Jun 19, 12:24 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1224 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 AM     HAIL             HOLLANDALE              42.88N 89.93W
06/19/2009  M2.00 INCH       IOWA               WI   AMATEUR RADIO

&&

CEO
Local storm report, Jun 19, 12:27 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1227 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     HEAVY RAIN       WAUWATOSA               43.06N 88.03W
06/19/2009  M2.03 INCH       MILWAUKEE          WI   TRAINED SPOTTER

            2.03 INCHES IN LAST 45 MINUTES

&&

CEO

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 10:29 PM CDTSevere Thunderstorm WarningMKXSauk46 min
Jun 18, 10:38 PM CDTSevere Thunderstorm WarningMKXColumbia52 min
Jun 18, 10:59 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk61 min
Jun 18, 11:01 PM CDTSevere Thunderstorm WarningMKXDane59 min
Jun 18, 11:02 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson43 min
Jun 18, 11:10 PM CDTTornado WarningMKXIowa50 min
Jun 18, 11:18 PM CDTSevere Thunderstorm WarningMKXColumbia42 min
Jun 18, 11:44 PM CDTFlash Flood WarningMKXDane, Iowa, Sauk5 hr
Jun 18, 11:51 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette54 min
Jun 18, 11:52 PM CDTSpecial Marine WarningMKX113 min
Jun 19, 12:01 AM CDTSevere Thunderstorm WarningMKXDane, Dodge, Jefferson, Washington, Waukesha59 min
Jun 19, 12:04 AM CDTFlash Flood WarningMKXJefferson, Milwaukee, Waukesha4 hr
Jun 19, 12:18 AM CDTSevere Thunderstorm WarningMKXDane, Green, Jefferson, Lafayette, Rock72 min
Jun 19, 12:33 AM CDTFlash Flood WarningMKXKenosha, Racine, Rock, Walworth4 hr
Jun 19, 12:51 AM CDTSevere Thunderstorm WarningMKXGreen, Rock, Walworth54 min
Jun 19, 12:52 AM CDTTornado WarningMKXRock53 min
Jun 19, 12:56 AM CDTTornado WarningMKXMilwaukee, Racine, Waukesha40 min
Jun 19, 1:03 AM CDTSpecial Marine WarningMKX117 min
Jun 19, 1:11 AM CDTTornado WarningMKXRock31 min
Jun 19, 1:23 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine52 min
Jun 19, 1:32 AM CDTFlash Flood WarningMKXGreen, Lafayette4 hr
Jun 19, 1:37 AM CDTRiver Flood WarningMKXMilwaukee10 hr
Jun 19, 1:42 AM CDTRiver Flood WarningMKXMilwaukee2 hr
Jun 19, 3:05 AM CDTRiver Flood WarningMKXWaukesha3 days
Jun 19, 8:12 AM CDTRiver Flood WarningMKXLafayette45 hr
Jun 19, 8:16 AM CDTRiver Flood WatchMKXGreen13 hr
Jun 19, 8:17 AM CDTRiver Flood WarningMKXGreen, Rock37 hr
Jun 19, 8:35 AM CDTSevere Thunderstorm WarningMKXLafayette85 min
Jun 19, 8:58 AM CDTSevere Thunderstorm WarningMKXGreen77 min
Jun 19, 9:33 AM CDTSevere Thunderstorm WarningMKXRock65 min
Jun 19, 9:47 AM CDTRiver Flood WatchMKXKenosha11 hr
Jun 19, 11:48 AM CDTFlash Flood WatchMKXDane, Green, Iowa, Jefferson, Kenosha, Lafayette and 5 more14 hr
Jun 19, 3:08 PM CDTSevere Thunderstorm WarningMKXMarquette52 min
Jun 19, 4:15 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Green Lake35 min
Jun 19, 5:11 PM CDTFlash Flood WarningMKXGreen, Kenosha, Racine, Rock, Walworth5 hr
Jun 19, 5:40 PM CDTSpecial Marine WarningMKX2 hr
Jun 19, 5:41 PM CDTTornado WarningMKXKenosha49 min
Jun 19, 6:43 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth51 min
Jun 19, 6:55 PM CDTSevere Thunderstorm WarningMKXRock, Walworth42 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.